Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had bleeding after taking cytotec. Ultrasound showing pregnancy. What to do?

hi dr. i already took cytotec last week ( 3 tabltes orally and 4 vaginally ) and after 4 hours i got bleeding but just for few hours and later it stop , than after two days i did ultra sound again to know that im still pregnant so what shall i do ? shall i repeated again , please i need your help urgent note ( i complete 4 weeks pregnant ) thanks
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM I am Dr Das
First of all,you have taken thse drugs yourself? You have done a mistake .
Now, you have no option other than to do a manual evacuation . Cytotec itself is not an abortive drug, it only assist.
So, consult with a gynaecologist for giving D&C
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor